# SDR AALA20170827001

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 9,994 hours, 3,174 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 35300001
- Condition: Faulted
- Location: Lt Wing Surge
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A FUEL TANSFER PROBLEM. LT WING FUEL SURGE TANK OVERFLOW FAULT INDICATION ENROUTE,  EMERGENCY DECLARED . FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT WING FUEL TANK OVERFLOW SENSOR IAW AMM 28-46-16. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
